# SDR P5CA9600246

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON CLIMBOUT, FL 28.0 IAS 320 KTS, APU FIRE WARNING LIGHT AND BELL CAME ON.  ALSO, ON PILOT'S OVERHEAD PANEL.  DISCHARGED APU FIRE BOTTLE, LIGHT WENT OUT IN APPROX 8 SECONDS.  ON LANDING, NO EVIDENCE OF FIRE IN APU AREA.  WIRES INSPECTED AND FIRE TEST NORMAL PER MM 26-15-00.  PLACARDED APU FIRE BOTTLE AND DEFERRED PER MEL 26-8, DUE BOTTLE FIRED.
